Our expert says:
You may have a wheat allergy or sensitivity, which could account for the swelling and other symptoms you experienced when using the standard anti-constipation products. If you have not had allergy tests done, it is difficult to say with certainty what component was causing the problem. It is also possible that you overdid the fibre treatment and that this was responsible for the problem. More is not always better. At present you seem to be eating a moderate amount of non-wheat fibre which your body can handle, which is excellent. Remember, it is always better to have allergy tests done so that you know for sure which foods you react to.
Glad you are feeling better.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.